Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 8, 2009, 6:14 AM CDT for 4 counties in Kansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 6:14 AM CDT (11:14 UTC)
- Expired
- May 8, 2009, 12:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KS, Chase County, KS, Greenwood County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 82 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 6:17 AM CDT | HEAVY RAIN 2.71 | Eureka, KS | 2.71 INCHES OF RAIN SINCE MIDNIGHT. |
| May 8, 6:43 AM CDT | FLASH FLOOD | 2 Se Matfield Green, KS | FLOODING OVER THE KANSAS TURNPIKE. TURNPIKE CLOSED NEAR MILE POST 101. |
| May 8, 7:00 AM CDT | HEAVY RAIN 3.75 | Cottonwood Falls, KS | 24 HOUR TOTAL ENDING AT 7AM. |
| May 8, 7:17 AM CDT | FLASH FLOOD | 2 Se Matfield Green, KS | PART OF THE SHOULDER OF THE KANSAS TURNPIKE NORTH BOUND LANE WASHED OUT NEAR MILE POST 101. FLOODING SUBSIDING. |
| May 8, 7:33 AM CDT | FLASH FLOOD | 2 E Hillsboro, KS | 190TH STREET CLOSED FROM FLOODING |
| May 8, 7:42 AM CDT | FLASH FLOOD | Cottonwood Falls, KS | SEVERAL ROADS UNDER WATER. |
| May 8, 7:45 AM CDT | FLASH FLOOD | Eureka, KS | SEVERAL COUNTY ROADS CLOSED. |
| May 8, 7:47 AM CDT | FLASH FLOOD | Cassoday, KS | SEVERAL ROADS CLOSED AROUND THE AREA AND IN NORTHERN BUTLER COUNTY. |
| May 8, 11:43 AM CDT | FLASH FLOOD | Cottonwood Falls, KS | STILL SOME COUNTY ROADS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 081114
FFWICT
KSC015-017-073-115-081715-
/O.NEW.KICT.FF.W.0010.090508T1114Z-090508T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
614 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS.
GREENWOOD COUNTY IN SOUTHEAST KANSAS.
MARION COUNTY IN CENTRAL KANSAS.
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1215 PM CDT.
* AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN TWO AND FIVE INCHES OF RAIN HAVE
FALLEN ACROSS THE AREA.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BURNS...CASSODAY...CEDAR POINT...CLIMAX...COTTONWOOD FALLS...
DURHAM...ELBING...ELMDALE...EUREKA...FALL RIVER...FLORENCE...
HAMILTON...HILLSBORO...HYMER...LINCOLNVILLE...MADISON...MARION...
MATFIELD GREEN...PEABODY...POTWIN...ROSALIA...SAFFORDVILLE...
SEVERY...STRONG CITY...THRALL...VIRGIL...WONSEVU...MARION LAKE...
PILSEN...BAZAAR...EUREKA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
&&
LAT...LON 3762 9651 3786 9665 3794 9712 3817 9715
3817 9719 3853 9730 3852 9636 3817 9634
3817 9595 3761 9596
$$
HOWERTONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:11 AM CDT, 3 minutes earlier.
Area forecast discussion, May 8, 6:11 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 611 AM CDT FRI MAY 8 2009 .UPDATE... CLEARED SVR #264 FROM ALL OF CNTRL KS AS WELL AS MOST OF SC KS WITH EXCEPTIONS BEING SUMNER...COWLEY & BUTLER COUNTIES. && .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU GREATEST CONCERN IS KCNU WHERE STRONG-SEVERE TSRA MOVING THRU SE KS WILL PRODUCE 50-60KT WINDS & +RA THRU 14Z. CIGS TO IMPROVE TO MVFR STATUS AS MORNING PROGRESSES WITH CIGS 1,500FT LIKELY BY 08/17Z. VFR CIGS & VSBYS ANTICIPATED FOR EACH OF THE REMAINING 4 TERMINALS. && .PREV DISCUSSION... /ISSUED 324 AM CDT FRI MAY 8 2009/ SYNOPSIS... EVOLVING LINE OF STRONG/SEVERE TSRA OVER WRN KS SPREADING SE TOWARD WRN PERIPHERY OF KICT COUNTRY EARLY THIS MORNING ALONG SE-MOVING COLD FRONT. AT 3 AM CDT THE EXPANDING LINE OF CONVECTION CURVED FROM NEAR KDDC TO JUST N OF KHUT. THE EXPANDING LINE OF CONVECTION WILL GREATLY INTENSIFY AS IT VENTURES TOWARD REGION OF GREATEST INSTABILITY RESIDING OVER SW KS & NW OK WHERE MUCAPES OF 3,000-5,000 J/KG & ULTRA HIGH OCTANE SFC-850MB MOISTURE EXISTS. DISCUSSION... TODAY & TONIGHT: NO DOUBT PRIMARY FORECAST CONCERN IS SIGNIFICANT SEVERE CONVECTIVE TSRA ..ESPECIALLY EARLY THIS MORNING OVER SC KS WHERE CLOSER PROXIMITY TO AFORE-MENTIONED INSTABILITY & WHERE BETTER ALIGNED TO STRENGTHENING LOW LEVEL JET. THE LATTER FEATURE...WHICH HAD REACHED 60-70 KTS OVER WRN OK PER VICI OK PROFILER...WILL CONTINUE TO INJECT ULTRA-HIGH OCTANE SFC TO 850MB FUEL NE OVER SC KS THROUGH DAYBREAK. AS SUCH MAGNITUDE OF SEVERITY TO INCREASE CONSIDERABLY WITH BOTH VERY LARGE HAIL AND DAMAGING WINDS OF 70-80 MPH POSSIBLE. AS PARENT MID-UPR SHORTWAVE SPRINTS E ACROSS NEBRASKA/SD...THE COLD FRONT WILL SURGE SE ACROSS SE KS WHERE FLASH FLOODING BECOMES AN INCREASING CONCERN IN ADDITION TO DAMAGING WINDS AS MCS EVOLVES. PRECIPITABLE WATERS SOME 150-200% OF NORMAL ARE PROGGED OVER SE KS THIS MORNING & AS SUCH WILL KEEP FLASH FLOOD WATCH IN EFFECT FOR MOST OF SE KS TIL 12N. AS THE AFORE-MENTIONED MID-LEVEL SHORT WAVE SPRINTS E ACROSS MID-UPR MS VALLEY...THE COLD FRONT SHOULD BE FORCED SUFFICIENTLY S/SE ACROSS OK TO ALLOW TSRA TO END IN NW-SE MANNER OVER SC & SE KS EARLY THIS EVENING. THIS WEEKEND: GENERALLY UNSEASONABLY COOL WEATHER SLATED FOR ALL AREAS AS WEAK HIGH PRESSURE SPREADS SE ACROSS KS. A FEW SHRA/ISOLATED TSRA MAY REDEVELOP OVER NW KS AS ISENTROPIC ASCENT INCREASES & DEEPENS IN RESPONSE TO NEXT BUT FAIRLY BROAD MID-LEVEL TROF VENTURES SE OVER CO. THESE SHRA WILL SPREAD E ACROSS PRIMARILY CENTRAL KS LATE SAT NIGHT & EARLY SUN. AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MVFR CIGS/VSBYS WILL DEVELOP OVERNIGHT ACROSS MUCH OF THE AREA. STRONG TO SEVERE CONVECTION WILL ALSO DEVELOP BETWEEN 06Z-09Z ACROSS WEST CENTRAL INTO PARTS OF SOUTHWEST AND SOUTH CENTRAL KANSAS. SCATTERED SUPERCELL STORMS ARE INITIALLY EXPECTED WITH VERY LARGE HAIL POSSIBLE AND LOCALLY DAMAGING WIND GUSTS. THE CONVECTION IS THEN EXPECTED TO EXPAND INTO A LARGER MESOSCALE CONVECTIVE COMPLEX TOWARD 12Z...AS IT MOVES FROM SOUTH CENTRAL INTO PARTS OF SOUTHEAST KANSAS AND NORTHERN OKLAHOMA. PERIODS OF IFR CONDITIONS ARE EXPECTED WITH THE CONVECTION ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY FRIDAY MORNING. WILL CONTINUE TO SHOW A TEMPO GROUP WITH HAIL AND STRONG WIND GUSTS AT KICT/KHUT AND KCNU WHEN WE BELIEVE THE HIGHEST PROBABILITY OF THE CONVECTION WILL AFFECT THE AREA. RELATIVELY SMALLER CHANCES FOR STORMS ACROSS CENTRAL KANSAS...HOWEVER WILL SHOW A BRIEF TEMPO PERIOD AS WELL. A GENERAL IMPROVEMENT TO VFR IS EXPECTED ACROSS MOST AREAS EXCEPT SOUTHEAST KANSAS BY FRIDAY AFTERNOON...WITH VFR ALL AREAS BY FRIDAY EVENING. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 53 70 49 / 70 20 0 20 HUTCHINSON 74 51 69 49 / 70 10 0 20 NEWTON 74 52 70 49 / 70 20 0 20 ELDORADO 75 53 70 49 / 70 20 0 10 WINFIELD-KWLD 76 54 70 49 / 70 30 10 10 RUSSELL 73 48 69 48 / 60 0 0 20 GREAT BEND 74 49 69 49 / 60 10 0 20 SALINA 73 50 69 48 / 70 0 0 20 MCPHERSON 74 51 69 49 / 70 10 0 20 COFFEYVILLE 76 55 70 48 / 80 40 10 10 CHANUTE 74 54 70 48 / 80 30 10 10 IOLA 74 54 69 48 / 80 30 0 10 PARSONS-KPPF 75 55 70 48 / 80 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ093>096-098>100. &&
Hazardous weather outlook, May 8, 4:18 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 418 AM CDT FRI MAY 8 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 418 AM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING 2 INCH DIAMETER HAIL...60 TO 70 MPH WINDS...AND VERY HEAVY RAINS...WILL CONTINUE OVER PRIMARILY SOUTH-CENTRAL AND SOUTHEAST KANSAS THIS MORNING. FLASH FLOODING IS POSSIBLE OVER MOST OF SOUTHEAST KANSAS THROUGH 12 NOON WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT. SOME THUNDERSTORMS ARE POSSIBLE OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS TONIGHT...IN THE WAKE OF A COLD FRONT MOVING SOUTHEAST ACROSS OKLAHOMA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTER A BRIEF INTERMISSION ON SATURDAY...SCATTERED THUNDERSTORMS WILL RETURN TO MUCH OF CENTRAL AND SOUTH-CENTRAL KANSAS SATURDAY NIGHT AND SPREAD OVER SOUTHEAST KANSAS ON SUNDAY. HOWEVER...NONE OF THIS ACTIVITY SHOULD BE STRONG OR SEVERE. A SLIGHT CHANCE OF THUNDERSTORMS EXISTS ACROSS THE REGION MONDAY NIGHT...AS WELL AS FROM WEDNESDAY THROUGH THURSDAY. THIS ACTIVITY SHOULD BE NEITHER STRONG NOR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING IN SOUTH-CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 8, 5:46 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
05/08/2009 E50 MPH SUMNER KS EMERGENCY MNGR
&&
ELDERLocal storm report, May 8, 5:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM FLOOD MADISON 38.13N 96.14W
05/08/2009 GREENWOOD KS CO-OP OBSERVER
STREET FLOODING OCCURRING
&&
ELDERLocal storm report, May 8, 5:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
554 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM HEAVY RAIN COTTONWOOD FALLS 38.37N 96.54W
05/08/2009 M3.07 INCH CHASE KS BROADCAST MEDIA
3.07 INCHES OF RAIN SINCE MIDNIGHT AT THE FLINT HILLS
ELEMENTARY VIA THE KSN WEATHERLAB NETWORK.
&&
JMBLocal storm report, May 8, 6:01 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN EUREKA 37.82N 96.29W
05/08/2009 M3.25 INCH GREENWOOD KS BROADCAST MEDIA
3.25 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT AT THE
EUREKA JR/SR. HIGH SCHOOL VIA THE KSN WEATHERLAB NETWORK.
&&
JMBLocal storm report, May 8, 6:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM FLOOD MADISON 38.13N 96.14W
05/08/2009 GREENWOOD KS CO-OP OBSERVER
4 INCHES RAIN IN 2 HOURS. TOWN FLOODED AND SCHOOL HAS
BEEN CANCELED
&&
ELDERLocal storm report, May 8, 6:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
609 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM FLOOD FLORENCE 38.24N 96.93W
05/08/2009 MARION KS EMERGENCY MNGR
MOST OF THE CITY ROADS IN FLORENCE ARE FLOODED.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:19 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 41 min |
| May 8, 3:12 AM CDT | Severe Thunderstorm Warning | ICT | Rice | 41 min |
| May 8, 3:27 AM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, McPherson, Marion, Rice | 6 hr |
| May 8, 3:52 AM CDT | Areal Flood Warning | ICT | Reno | 3 hr |
| May 8, 3:54 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 46 min |
| May 8, 3:57 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| May 8, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 58 min |
| May 8, 4:09 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 66 min |
| May 8, 4:18 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 26 min |
| May 8, 4:34 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 56 min |
| May 8, 4:36 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 32 min |
| May 8, 4:38 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 37 min |
| May 8, 4:54 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 36 min |
| May 8, 4:58 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson, Woodson | 28 min |
| May 8, 5:20 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 55 min |
| May 8, 5:39 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 66 min |
| May 8, 5:45 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 45 min |
| May 8, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Sumner, Wilson | 52 min |
| May 8, 5:59 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 61 min |
| May 8, 6:08 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery | 67 min |
| May 8, 6:48 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 79 min |
| May 8, 6:48 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 5 hr |
| May 8, 7:07 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho | 21 min |
| May 8, 7:52 AM CDT | River Flood Warning | ICT | Marion | 30 hr |
| May 8, 7:52 AM CDT | River Flood Warning | ICT | Chase | 62 hr |
| May 8, 7:52 AM CDT | River Flood Warning | ICT | Chase, Lyon | 72 hr |
| May 8, 8:15 AM CDT | River Flood Warning | ICT | Allen, Neosho | 55 hr |
| May 8, 8:15 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| May 8, 8:15 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| May 8, 8:15 AM CDT | River Flood Warning | ICT | Labette | 4 days |
| May 8, 8:29 AM CDT | River Flood Warning | ICT | Wilson | 6 hr |
| May 8, 8:29 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 13 hr |
| May 8, 8:37 AM CDT | River Flood Warning | ICT | Butler | 37 hr |
| May 8, 8:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 24 hr |
| May 8, 8:49 AM CDT | River Flood Warning | ICT | Sumner | 25 hr |
| May 8, 8:49 AM CDT | River Flood Warning | ICT | Cowley | 55 hr |
| May 8, 8:57 AM CDT | River Flood Warning | ICT | Harvey, Reno | 3 days |
| May 8, 9:19 AM CDT | Areal Flood Warning | ICT | Barton, Rice | 6 hr |
| May 8, 10:09 AM CDT | River Flood Warning | ICT | Allen | 36 hr |
| May 8, 10:17 AM CDT | River Flood Warning | ICT | Wilson | 17 hr |
| May 8, 10:55 AM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 8, 11:55 AM CDT | Areal Flood Warning | ICT | Chase | 5 hr |
| May 8, 11:58 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson | 5 hr |
| May 8, 2:46 PM CDT | Areal Flood Warning | ICT | Barton, Rice | 24 hr |
| May 8, 3:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 48 hr |
| May 8, 3:24 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 24 hr |
| May 8, 4:45 PM CDT | Areal Flood Warning | ICT | Allen, Neosho | 21 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.